Volume 13, issue 5 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Rigidity and uniruling for Lagrangian submanifolds

Paul Biran and Octav Cornea

Geometry & Topology 13 (2009) 2881–2989
Abstract

This paper explores the topology of monotone Lagrangian submanifolds L inside a symplectic manifold M by exploiting the relationships between the quantum homology of M and various quantum structures associated to the Lagrangian L.

Keywords
symplectic manifold, Lagrangian submanifold
Mathematical Subject Classification 2000
Primary: 53D12
Secondary: 53D05
References
Publication
Received: 5 November 2008
Revised: 22 July 2009
Accepted: 4 June 2009
Published: 18 September 2009
Proposed: Leonid Polterovich
Seconded: Yasha Eliashberg, Danny Calegari
Authors
Paul Biran
School of Mathematical Sciences
Tel-Aviv University
Ramat-Aviv
Tel-Aviv 69978
Israel
Octav Cornea
Department of Mathematics and Statistics
University of Montreal
C.P. 6128 Succ. Centre-Ville Montreal
QC H3C 3J7
Canada